# SDR DALA13002186307

- Difficulty date: December 23, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSP ON RT SIDE BS 1180 TENSION TIE,  FOUND ONE CRACK AT STEEL PLATE, LWR ROW 1ST FASTENER HOLE FROM OTBD.  REAMED OVERSIZE FROM 0.199" TO 0.247" DIA IAW SB 747-53A2507, REV 1.
